# SDR DXTA2025031702681

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500168
- Aircraft time: 9,885 hours, 7,686 cycles
- System (JASC): 3160 · Central Display
- Part: Concentrator
- Part number: 0110145700
- Part serial: 16905781
- Condition: Defective
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTRAL DISPLAY SYSTEMS: CRUISING AT FL410 RECEIVED MULTIPLE CAS MESSAGES AS FOLLOWS. PRESN AUTO FAIL, SWPS FAULT, AMS CTRL FAIL, AP FAIL, YD FAIL. THE FOLLOWING WHITE ADVISORY MESSAGES ALSO DISPLAYED. STBY BARO NOCOMP, GSD 1 FAIL, SWPS ICE SPEED, HSDB FAULT. LEFT MAIN GEAR INDICATION WAS NOT INDICATING UP AS PART OF FAILURE. PERFORMED EMERGENCY GEAR EXTENSION WHEN LEFT MAIN DID NOT INDICATE DOWN AND LOCKED. AFTER LANDING ADS 1 HTR FAIL CAS MESSAGE ALSO APPEARED. CORRECTIVE ACTION; REPLACED GSD 1 IAW PHENOM 300 AMM 31-41-01.COMPLIED WITH DATA CONCENTRATOR UNIT SOFTWARE/CONFIGURATION UPLOAD IAW PHENOM 300 31-41-01 OPS CHECK GOOD
